# SDR SWAA2024072617637

- Difficulty date: July 25, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 69,791 hours, 36,441 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Condition: Faulty
- Location: Zone 100
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER MOC/AHM DATA FLAP SENSOR LOCK OUT PENDING. PER QRH PERFORMED ZERO FLAPS LANDING WITH L/E ALT FLAP EXTENDED. NO ROLL OR ABNORMAL FLIGHT CHARACTERISTIC.<[01] REMOVED AND REPLACED #6 FLAP SKEW SENSOR. OP CHECK GOOD. REF AMM 27-59-01
